# SDR HNAA2013100400525

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 61,353 hours, 68,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT SIGN IS DIM AT ROW 4.   R & R BULBS IN CEILING EMERGENCY LIGHT PANEL AT ROW 4 IAW MM 33-51-00.  OPS CHECKED GOOD.
